Get your Health question answered in 3 easy steps

149 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is evion capsules safe for skin?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 345 Questions
Question
Is evion cap is beneficl fr my skin.....
Mon, 24 Dec 2012 in Skin Hair and Nails
 
 
Answered by Dr. Kruti 2 hours later
Hello,

Thanks for posting your query.

I will try my best to answer all your queries. I would like to know a few things which will aid me in recommending appropriate solutions for your concern.

1. When was the TCA peel done?

2. What was the concentration used?

3. After how long did you get this reaction?

4. What have you used to treat it so far?


Regards
Above answer was peer-reviewed by
 
Follow-up: Is evion capsules safe for skin? 21 hours later
Done befr a week....abt 20% concentrated...skin got burned...jst aftr peel.....i m using vitamin E oil......telll wht shld i apply.....to make my skin back to normal...plsss help me....
 
 
Answered by Dr. Kruti 1 hour later
Hello,

Thanks for your reply.

I can understand your concern.

I see that you have got a lot of areas where there is dryness, patchiness and reaction to the peel. Such reaction to the peel is called frosting.

You may apply flutivate ointment twice a day to the darkened areas twice a day for 5 days. In addition apply Vaseline petroleum jelly twice a day on the dry areas. This will ensure that the skin goes slowly back to normal. Discuss the option with your treating doctor.

The darkened patches will take a while to completely clear up.

After a week, you can start applying vitamin c serum; this will further lighten the patches. Also apply a sunscreen to prevent any additional darkening produced by sun exposure.

Hope my recommendations are helpful to you. Please let me know if I can address any additional concerns for you.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist